Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Hello


[ho...]

Recommended Posts

I am going through something and I hope to know I'm not alone.

Almost 15 years ago I took xanax and klonopin. I took them for a little over 10 years on and off, not always the smartest ways either. I used alcohol, etc.

I quit in 2015 totally. When I did stop here and there a few times I didn't do it very smart either.

I was having some anxiety this year. My Dr put me on xanax first, I started itching. He changed me to klonopin, the itching continued. I told him and my endo that I thought it was the med, no one thought it was. I didn't listen to my body and ended up taking it two months.

About 4 weeks in I developed rashes, still no one listened. I finally went to an allergist, she told me it could easily be the med and so I called my Dr and told them I wanted to safely come off of it. I cut back over 5 days, probably not in the right way..but the itch was driving me nuts, I couldn't take it.

This was 4 weeks ago now. I still have rashes, some healed with topical steroid, a couple came back and a new one or two. I am so miserable I can't cope. Just three months ago I was losing weight, felt good, played with my dogs..etc..now I itch, everything that touches me irritates. I have some restless leg stuff, itchy and tingling in calves and feet. I don't know if I'm reacting to foods also 😕

I just feel like I've lost my life and I dont know if it will ever come back.

I asked the pharmacist if this could still be withdraw and he said no, should all be out of my system.

If I didn't have my faith in God, I'm not sure I could make it.

I just need to know that this is really happening and possible, and that there is hope. I go to my PC today, he hasn't seen me since all of these rashes broke out.

Will I ever heal?

Link to comment
Share on other sites

Hello holdingtohope,

 

Welcome to Benzo Buddies! Great user name, we all hold on to hope during what can be a challenging withdrawal process. Know now that you are not alone, we understand the strange and difficult symptoms that can arise from benzo use and withdrawal.

 

It seems you've had a severe allergic reaction to benzos.  Allergies can start at any time, this happened to me with an antibiotic. I'm glad you are seeing your PC, it's very important to see if there is another medical reason for the rashes.  I have read posts from members that do speak of rashes, it wouldn't surprise me if it was benzo related.

 

I'll give you a link to the Post Withdrawal Recovery Board. You can post there and receive feedback from members.

 

If you felt well three weeks ago then you will recover from this setback and get back to your baseline.  Hang on to hope and know that your body will work to recover from the effects of the benzo as well as withdrawal. We're here for you, let us know how we can help.

 

Post-withdrawal Recovery Support

 

pianogirl  :)

Link to comment
Share on other sites

×
×
  • Create New...